A board to discuss the Multiple Sclerosis modifying drug Copaxone
- Getting to Know You...
- Posts: 15
- Joined: Wed May 02, 2012 3:15 pm
My husband has noticed a swollen lymph node under his armpit. He has been on Copaxone for almost 2 years. I understand this is a rare side effect but is there anything to be done to reduce the swelling and make it go away quickly? Anything to prevent it from happening?
- Family Elder
- Posts: 137
- Joined: Fri Apr 29, 2011 2:00 pm
- Location: NH USA
I have switched to every other day...or so. I usually inject 5 days a week and that has helped me personally. It also makes a big difference if I have any 'trauma' during the injection. Sometimes it will hurt a little or I'll have some blood and if that happens I will usually feel some swelling in my lymph node a day later. If I do not have any pain or blood I typically do not have any issues.
http://www.thisisms.com/forum/copaxone- ... c3732.html